# SDR CALA9801287

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN FUSELAGE SKIN AT STA 500 STRINGER 28R.  THE CRACKED AREA WAS CUT OUT, STRINGER SPLICE AND SKIN DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 53-30-3.
